Squeezed tensor non-Gaussianity in non-attractor inflation



Özsoy, Ogan, Mylova, Maria, Parameswaran, Susha, Powell, Cari, Tasinato, Gianmassimo and Zavala, Ivonne
(2019) Squeezed tensor non-Gaussianity in non-attractor inflation. Journal of Cosmology and Astroparticle Physics, 2019 (09). 036 - 036.

[img] Text
1902.04976.pdf - Accepted Version

Download (1MB) | Preview
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 16 Dec 2019 10:21
Last Modified: 03 Sep 2022 03:12
DOI: 10.1088/1475-7516/2019/09/036
URI: https://livrepository.liverpool.ac.uk/id/eprint/3066610